# SDR V0XD201311230205

- Difficulty date: November 19, 2013
- Submitted: November 23, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,735 hours, 8,056 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 280 IS CORRODED BEYOND LIMITS.  R & R FLOORBEAM IAW SRM 51 AND 21-11, 25-16, 40-11, 42-06, 42-13, & 42-21, 42-22.
